Vol. 63, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Absolute Nörlund summability factors for Fourier series

G. D. Dikshit

Vol. 63 (1976), No. 2, 371–379
Abstract

In this paper a general theorem on the absolute Nörlund summability factors of a Lebesgue-Fourier series at a given point has been established. The theorem exhibits the potency of a Nörlund method as a tool to study absolute summability and the absolute convergence of Fourier series. Several existing results in the field are deduced as special cases. This also shows some sort of continuity amongst these theorems which otherwise seem apparently to be disconnected.

Mathematical Subject Classification
Primary: 42A28
Milestones
Received: 8 October 1975
Revised: 9 January 1976
Published: 1 April 1976
Authors
G. D. Dikshit